# SDR YENA20140307051

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Airbus A320-232
- Aircraft serial: 19000040
- Aircraft time: 20,683 hours, 12,754 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Malfunctioned
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT R2 DOOR WILL NOT ARM.  R & R R2 DOOR EMERGENCY EVACUATION SLIDE MECHANISM IAW AMM 52-42-40.  REMOVED AND INSTALLED SLIDE ASSY FOR ACCESS IAW AMM 25-65-01. OK FOR SVC.
